| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 11, 2017, no. 25-28


Robert Frontczak
      On two new classes of Fibonacci and Lucas reciprocal sums with subscripts in arithmetic progression
      Applied Mathematical Sciences, Vol. 11, 2017, no. 25, 1211-1219
      https://doi.org/10.12988/ams.2017.7392

Marcelo Driemeyer Wilbert, Andre Luiz Marques Serrano, Mikael Rocha Flores, Raissa Damasceno, Vithor Rosa Franco
      Efficiency analysis of airports administered by Infraero from 2003 to 2013
      Applied Mathematical Sciences, Vol. 11, 2017, no. 25, 1221-1238
      https://doi.org/10.12988/ams.2017.73107

Juan C. Hernandez, Cesar A. Gomez, Hernan Garzon
      Existence of weak solution for a (n+1)x(n+1) nonsymmetric system of Keyfitz-Kranzer type
      Applied Mathematical Sciences, Vol. 11, 2017, no. 25, 1239-1246
      https://doi.org/10.12988/ams.2017.74119

M. M. El-Dessoky, E. O. Alzahrany, N. A. Almohammadi
      Function projective synchronization for four scroll attractor by nonlinear control
      Applied Mathematical Sciences, Vol. 11, 2017, no. 26, 1247-1259
      https://doi.org/10.12988/ams.2017.7259

Eduardo Ibarguen-Mondragon, Luis-Alejandro Galeano, Enith Amanda Gomez-Hernandez
      Qualitative analysis of a mathematical model for kinetic mechanisms of complete mineralization of phenol by Fe_2^+, Fe_3^+ and H_2O_2
      Applied Mathematical Sciences, Vol. 11, 2017, no. 26, 1261-1269
      https://doi.org/10.12988/ams.2017.7393

Azhar Ahmad, R.U. Gobithaasan
      Approximation of circular arcs using quartic Bezier curves with barycentric coordinates satisfying G^2 data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 26, 1271-1286
      https://doi.org/10.12988/ams.2017.73102

Pedro Pablo Cardenas Alzate, Jose Rodrigo Gonzalez Granada, Jhon Fredy Trujillo Valencia
      An iterative method for solving delay differential equations applied to biological models
      Applied Mathematical Sciences, Vol. 11, 2017, no. 26, 1287-1295
      https://doi.org/10.12988/ams.2017.7399

Husein Hadi Abbass, Alaa Abdulla Hamza
      On U-BG-filter of a U-BG-BH-algebra
      Applied Mathematical Sciences, Vol. 11, 2017, no. 26, 1297-1305
      https://doi.org/10.12988/ams.2017.73114

Chikhi El Mokhtar, Hammou El Hachmi, Rifi Khalid
      Asymptotic behavior of characteristic function of simple serial rank statistics
      Applied Mathematical Sciences, Vol. 11, 2017, no. 27, 1307-1312
      https://doi.org/10.12988/ams.2017.73110

Yousuf A. Alkhezi, Yacine Benhadid
      Lie algebras and Burger's equation: a total variation diminishing method on manifold
      Applied Mathematical Sciences, Vol. 11, 2017, no. 27, 1313-1325
      https://doi.org/10.12988/ams.2017.74127

Achi Rinaldi, Anik Djuraidah, Aji Hamim Wigena, I Wayan Mangku, Dodo Gunawan
      Spatial extreme models with copula to determine extreme rainfall zone
      Applied Mathematical Sciences, Vol. 11, 2017, no. 27, 1327-1336
      https://doi.org/10.12988/ams.2017.74124

Ruben D. Cordero Jr., Melvin B. Manayon, Alben P. Sagpang
      On the quasi-inverse of a non-square matrix: an infinite solution
      Applied Mathematical Sciences, Vol. 11, 2017, no. 27, 1337-1351
      https://doi.org/10.12988/ams.2017.7273

R. Pradeep Kumar, Soner Nandappa D., M. R. Rajesh Kanna
      Computation of topological indices of mesh, grid, torus and cylinder
      Applied Mathematical Sciences, Vol. 11, 2017, no. 28, 1353-1371
      https://doi.org/10.12988/ams.2017.74125

Section on Mathematical Education

Giancarlo de Franca Aguiar, Barbara C. X. C. Aguiar, Gabriel Martins Siqueira Tochetto, Gabriel Pordeus Santos, Karoline de Oliveira da Silva
      FRACTIO: Contemporary educational game for the teaching of fractions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 28, 1373-1385
      https://doi.org/10.12988/ams.2017.74123


Journals | Books | Author guidelines